# SDR DXTA2022103172930

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0151
- Aircraft time: 4,432 hours, 2,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN CABIN DOOR EMERGENCY EXIT LIGHTS (2 TWO ON LOWER FRAME AND ONE OVERHEAD) AND PATH LIGHT UNDER SEAT 10 WILL NOT EXTINGUISH WITH ALL POWER REMOVED.  RESET #1 INERTIA SWITCH AND MAIN CABIN DOOR EMERGENCY EXIT LIGHTS (2 TWO ON LOWER FRAME AND ONE OVERHEAD) AND PATH LIGHT UNDER SEAT 10 EXTINGUISHED. REF AMM 33-50-00
